# SDR SWAA2018012919349

- Difficulty date: January 11, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOPSILL CORRODED BETWEEN BS 957 TO BS 986, RBL 60.  R&R MOPSILL IAW DWG & SRM.
